MAUDE Adverse Event Report: SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER

SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER
Model Number PSO-PB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During installation of an icp sensor, the drill bit of the kit broke in the skull, during installation with the drill, resulting in a 2nd hole drilled, and larger incision and difficulties in removing the device with mobilization of the neurosurgeons.
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 05/28/2025 (increment 00044) was not accepted.The device was received in besançon for appraisal.A visual and functional analysis was carried out.The drill was received in two parts: one with the index stop still attached, and the other end.In fact, it is broken at the thinnest part ("core"), at the level of the cutting part.Numerous clamping marks are present on the second part.This may reflect the use of pliers.Dimensional inspection of the returned components did not reveal any anomalies that might explain brittleness, particularly in the "core" of the drill bit (breakage zone).Analysis of the traceability of the returned drilling sub-assembly revealed no problems.The last functional check was carried out on 10/13/2023.The traceability of this drilling sub-assembly shows that the drill used may have come from five different receiving batches, i.E.A total of (b)(4).However, we are not aware of any similar incidents.
 
Event or Problem Description

Brand Name
PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key21888202
Report Number3001587388-2025-00018
Device Sequence Number8387757
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public(01)03760124130768(11)240110(17)281101
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PB
Device Catalogue NumberPSO-PB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale